# SDR UALA2009031000627

- Difficulty date: February 22, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 37,553 hours, 10,507 cycles
- Engine: Pwa PW4056
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Rotary Actuator
- Condition: Tripped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T/E FLAP DISAGREE INDICATION, WHEN CREW WENT TO FLAPS 5.  LOWERED FLAPS WITH ALT SWITCH PER CL.  FOUND LT WING INBOARD FLAP OUTBOARD ROTARY ACT TRIPPED; RESET.  ALSO FOUND RT WING OUTBOARD FLAP OUTBOARD FLAP ROTARY ACT TRIPPED; RESET.  OPERATED FLAPS ONE CYCLE, ALL INDICATIONS NORMAL.
